# SDR SWIA2024080500731

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N621UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000825
- Aircraft time: 9,502 hours, 6,218 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF EAML 1400473 INSPECTED LOWER AFT TAILCONE IMPACT AREA AND FOUND DENT MEASURING 6.95" L X 2.6" W X 0.38" D AND DETERMINED TO BE OUT OF LIMITS PER ERJ 175 SRM 53-31-01. NO OTHER DAMAGE FOUND (FLIGHT 5511 - FILE CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28625029 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 28630191 FOR REMOVAL AND REPLACEMENT OF TAILCONE."
